Facebook Pixel
EmpowHER Guest

Had penetration on March 15th. Took plan B 3 hrs later on the same day. Bled 6 days after for 2 days. Now it is April 14th, and I'm one week late on my period.

By Anonymous April 14, 2015 - 1:50pm
Rate This

Add a Comment2 Comments

HERWriter Guide

Hi Anon! 

Irregular cycle the month after taking emergency contraceptives is common. Your cycle should go back to normal within a month.



April 14, 2015 - 3:51pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

My breast also hurts at times and my stomache aches at times too. Is this bad?

April 14, 2015 - 7:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!